Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 74, NWS Los Angeles, CA

June 2, 2021

NWS Los Angeles, CA issued this small craft advisory at Jun 2, 2021, 2:15 PM PDT. It took effect at Jun 2, 2021, 5:00 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 2, 2021, 2:15 PM PDT (21:15 UTC)
In effect from
Jun 2, 2021, 5:00 PM PDT
Expired
Jun 6, 2021, 1:50 AM PDT
In force
3 days
Issued by
NWS Los Angeles, CA

The text

As transmitted.

993 
WHUS76 KLOX 022115
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
215 PM PDT Wed Jun 2 2021

PZZ670-030515-
/O.NEW.KLOX.SC.Y.0074.210603T0000Z-210604T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
215 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-030515-
/O.NEW.KLOX.SC.Y.0074.210603T0600Z-210604T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
215 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM
PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...From 11 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
501 
WHUS76 KLOX 030328
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
828 PM PDT Wed Jun 2 2021

PZZ670-031130-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
828 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-031130-
/O.CON.KLOX.SC.Y.0074.210603T0600Z-210604T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
828 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips
558 
WHUS76 KLOX 030904
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
204 AM PDT Thu Jun 3 2021

PZZ670-032200-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
204 AM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-032200-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
204 AM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
695 
WHUS76 KLOX 032114
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
214 PM PDT Thu Jun 3 2021

PZZ670-040515-
/O.EXT.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
214 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-040515-
/O.EXT.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
214 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
875 
WHUS76 KLOX 040353
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
853 PM PDT Thu Jun 3 2021

PZZ670-041200-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
853 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-041200-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
853 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
439 
WHUS76 KLOX 040913
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
213 AM PDT Fri Jun 4 2021

PZZ670-041715-
/O.EXT.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
213 AM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-041715-
/O.EXT.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
213 AM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
732 
WHUS76 KLOX 041618
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
918 AM PDT Fri Jun 4 2021

PZZ670-050030-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
918 AM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-050030-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
918 AM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
535 
WHUS76 KLOX 042112
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
212 PM PDT Fri Jun 4 2021

PZZ670-050515-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
212 PM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-050515-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
212 PM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
794 
WHUS76 KLOX 050423
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
923 PM PDT Fri Jun 4 2021

PZZ670-051230-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
923 PM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-051230-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
923 PM PDT Fri Jun 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
051 
WHUS76 KLOX 050907
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
207 AM PDT Sat Jun 5 2021

PZZ670-051715-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
207 AM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions. Check
conditions prior to leaving safe harbor.

&&

$$

PZZ673-051715-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
207 AM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions. Check
conditions prior to leaving safe harbor.

&&

$$
755 
WHUS76 KLOX 051605
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
905 AM PDT Sat Jun 5 2021

PZZ676-060015-
/O.EXB.KLOX.SC.Y.0074.210605T2100Z-210606T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
905 AM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 2 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-060015-
/O.EXT.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
905 AM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-060015-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
905 AM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
638 
WHUS76 KLOX 052111
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
211 PM PDT Sat Jun 5 2021

PZZ670-060515-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
211 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-060515-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
211 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-060515-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
211 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
451 
WHUS76 KLOX 060424
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
924 PM PDT Sat Jun 5 2021

PZZ670-061230-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
924 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-061230-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
924 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-061000-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
924 PM PDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
788 
WHUS76 KLOX 060850
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
150 AM PDT Sun Jun 6 2021

PZZ670-061700-
/O.CAN.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
/O.NEW.KLOX.SC.Y.0075.210606T1900Z-210609T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
150 AM PDT Sun Jun 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...From noon today to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-061700-
/O.CAN.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/
/O.NEW.KLOX.SC.Y.0075.210607T0300Z-210609T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
150 AM PDT Sun Jun 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...From 8 PM this evening to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-061700-
/O.CAN.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/
/O.NEW.KLOX.SC.Y.0075.210607T1600Z-210609T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
150 AM PDT Sun Jun 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 9 AM Monday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 2:02 PM PDT, 13 minutes earlier.

Area forecast discussion, Jun 2, 2:02 PM PDT, 13 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
202 PM PDT Wed Jun 2 2021

.SYNOPSIS...02/939 AM.

High pressure will bring above normal temperatures to inland
areas through the week. However, strong onshore flow and
persistent low clouds and fog near the coast will keep it much
cooler there. Elevated fire weather conditions are likely each
afternoon across interior areas. Inland cooling is expected by the
weekend.

&&

.SHORT TERM (TDY-SAT)...02/149 PM.

A tale of two weather scenarios across the area today and most of
the rest of the week as June gloom continues at the coast but
it's hot and dry inland, especially far interior areas. This is
all due to a ridge of high pressure over the eastern Pacific that
extends into the West Coast while a strong onshore flow exists at
the surface. Really not seeing any major changes the next few
days, though some cooling is expected for interior areas later in
the week into the weekend as the high weakens. Onshore flow will
increase and pull that chilly maritime air farther inland each
day. In the meantime, look for low clouds to linger near the coast
and inland up to a few miles each afternoon, meaning minimal
sunshine at the beaches and temps mainly in the low to mid 60s.
Areas of dense fog are likely during the night and early morning
hours, possibly extending into the lower coastal valleys at times.
Meanwhile, valley temps will reach the low to mid 90s Thursday
before that increasing onshore flow cools things down. Antelope
Valley highs will continue to run in the lower 100s then cooling
into the 90s Friday and Saturday with increasing afternoon
breezes.

.LONG TERM (SUN-WED)...02/200 PM.

Overall pretty quiet pattern into the middle of next week. Heights
do lower some as a trough moves into the Pac NW Sunday and Monday.
This will continue the slow cooling trend for inland areas with
highs falling to the mid 70s to lower 80s for the valleys and
lower 90s for the interior. This brings highs more in line with
seasonal norms if not slightly below. June gloom conditions
expected to continue for the coast with minimal afternoon clearing
and temps in the 60s.

&&

.AVIATION...02/1901Z.

At 1835Z at KLAX, the marine layer was 1200 feet deep. The top of
the inversion was 3500 feet with a temperature of 25 C.

Overall, low to moderate confidence in coastal/valley TAFs and
high confidence in desert TAFs. Reduced confidence for coastal and
valley TAFs due to uncertainties in behavior of the marine layer
stratus. Timing of category changes and possible clearing are both
low confidence forecasts, especially near the immediate coast. TAF
sites nearest the coast may not clear out this afternoon. There
is also uncertainty regarding whether the matineclouds will push
into the San Fernando valley tonight.

There is far higher confidence in the desert TAFs with VFR
conditions and afternoon/evening gusty winds continuing through
Thursday.

KLAX...Low confidence in 18Z TAF. There is a 20-30 percent chance
of VFR conditions sometime this afternoon. No significant
easterly wind component is expected.
KBUR...Low confidence in 18Z TAF. There is a 50% chance of
VFR conditions through the period.

&&

.MARINE...02/146 PM.

For the Outer Waters, moderate to high confidence in current
forecast. There is a 60% chance of Small Craft Advisory (SCA)
level winds tonight through Friday with best chances across
PZZ670/673, and a SCA has been issued for these two zones. For
Saturday and Sunday, there is a 60-70% chance of SCA level winds.

For the Inner Waters north of Point Sal, high confidence in
current forecast. Winds and seas are expected to remain below SCA
levels through Sunday.

For the Inner Waters south of Point Conception, high confidence in
current forecast. Winds and seas are expected to remain below SCA
levels through Sunday.

Patchy dense fog with visibility one nautical mile or less may
affect the waters off the Central Coast and Santa Barbara South
Coast during the night and morning hours from Today through
Friday. See product LAXMWSLOX for more.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

No significant hazards expected.

&&

PUBLIC...MW
AVIATION...Sweet/RAT
MARINE...Sweet
SYNOPSIS...MW

weather.gov/losangeles

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.